Alert archive / Maryland / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 249, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 31, 2012, 5:04 PM EDT for Frederick County, Montgomery County, Maryland; Loudoun County, Virginia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2012, 5:04 PM EDT (21:04 UTC)
- Expired
- Jul 31, 2012, 5:24 PM EDT
- In force
- 20 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Frederick County, MD, Montgomery County, MD, Loudoun County, VA
The radar
The Sterling radar (KLWX), 28 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.1 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 930 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
374 WUUS51 KLWX 312104 SVRLWX MDC021-031-VAC107-312145- /O.NEW.KLWX.SV.W.0249.120731T2104Z-120731T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 504 PM EDT TUE JUL 31 2012 THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN FREDERICK COUNTY IN NORTH CENTRAL MARYLAND... WESTERN MONTGOMERY COUNTY IN CENTRAL MARYLAND... NORTHEASTERN LOUDOUN COUNTY IN NORTHERN VIRGINIA... * UNTIL 545 PM EDT * AT 502 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED NEAR POOLESVILLE...OR NEAR LANSDOWNE...AND WAS MOVING NORTHEAST AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS AND DAMAGING WINDS IN EXCESS OF 60 MPH. * LOCATIONS IMPACTED INCLUDE... POOLESVILLE... BOYDS... GERMANTOWN... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE INDOORS TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS. WHEN IT IS SAFE TO DO SO...REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE. LAT...LON 3935 7739 3913 7719 3909 7748 3918 7755 TIME...MOT...LOC 2104Z 233DEG 8KT 3915 7749 $$ HTS
1 follow-up statement
743 WWUS51 KLWX 312124 SVSLWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 524 PM EDT TUE JUL 31 2012 MDC021-031-VAC107-312134- /O.CAN.KLWX.SV.W.0249.000000T0000Z-120731T2145Z/ FREDERICK MD-MONTGOMERY MD-LOUDOUN VA- 524 PM EDT TUE JUL 31 2012 ...THE SEVERE THUNDERSTORM WARNING IS CANCELLED FOR LOUDOUN... MONTGOMERY AND FREDERICK COUNTIES... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3935 7739 3913 7719 3909 7748 3918 7755 TIME...MOT...LOC 2124Z 233DEG 8KT 3918 7744 $$ HTS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:53 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jul 31, 2:53 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 253 PM EDT TUE JUL 31 2012 .SYNOPSIS... LOW PRESSURE ALOFT AND A WARM AND HUMID AIRMASS WILL PERSIST ALONG THE EASTERN SEABOARD THIS WEEK. A WEAK COLD FRONT WILL APPROACH THE MID-ATLANTIC REGION ON WEDNESDAY. A SECOND FRONTAL BOUNDARY IS EXPECTED TO CROSS THE REGION EARLY NEXT WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... BROAD UPR TROF WILL PERSIST ALONG THE APLCNS THRU WED WITH WARM AND MOIST AMS IN THE MID-ATLC RGN. ELY LOW-LVL FLOW WILL VEER TO SELY AS WEAK SFC LOPRES DVLPS THIS AFTN IN SRN VA. WDSPRD CU FIELD HAS BEEN MAINTAINED IN MUCH OF FCST AREA OWING TO VERY MOIST AMS. TSTMS WILL CONT IN POTOMAC HIGHLANDS. ADDITIONAL SHWRS AND TSTMS WILL DVLP EWD AS THE AFTN PROGRESSES. STEEP LAPSE RATES THRU H7 AND ABUNDANT LOW-LVL MSTR WILL YIELD MDT CAPE THIS AFTN...BUT SHEAR IS VIRTUALLY NON-EXISTENT. HOWEVER... DP MSTR PROFILE AMID THESE STEEP LAPSE RATES AND RELATIVELY LOW FRZG LVLS COULD LEAD TO A DMGG WIND AND HAIL THREAT FOR ANY DP CNVCTN...AS HAS BEEN NOTED THUS FAR IN GRANT CTY WV. SHWRS WILL WANE THIS EVE...ALTHOUGH AN ISOLD SHWR MAY OCCUR OVNGT. ALTHOUGH DVLPMT OF LOW CLDS IS UNCERTAIN OVNGT...FOG SEEMS MORE CERTAIN OWING TO PERSISTENT BNDRY LYR MSTR. MINIMA IN UPR 60S-MID 70S WILL BE COMMON. WITH STAGNANT AMS...CU FIELD SHOULD DVLP QUICKLY AGAIN WED MRNG. SHWRS AND TSTMS ONCE AGAIN CAN BE XPCD DURG THE DAY ON WED WITH TROF RMNG ALONG APLCNS AND WEAK CDFNT APRCHG RGN. THERE IS SOME UNCERTAINTY AS TO THE SWD ADVCMT OF THE BNDRY DURG THE DAY...SO POPS WERE FOCUSED IN NWRN PORTION OF FCST AREA. MAXIMA IN MID-UPR 80S XPCD. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... UPPER-LEVEL AND SFC TROUGH WILL MOVE OFFSHORE THU...ALLOWING THE MID-ATLC TO DRY OUT FOR A COUPLE OF DAYS. OUTSIDE OF A WEAK SFC TROUGH THAT WILL DRIFT OVER THE AREA LATE THU INTO FRI...THE AREA SHOULD BE FAIRLY QUIET. THIS WILL ALLOW FOR A BIT OF A WARM-UP BOTH DAYS... ESPECIALLY FRI. HUMIDITY VALUES WILL NOT CHALLENGE SOME OF THE HOTTER VALUES THIS YEAR...BUT TEMPS AND HEAT INDICES WILL APPROACH THE M90S EACH AFTN. && .LONG TERM /SATURDAY THROUGH TUESDAY/... THE MAIN STORY FOR NEXT WEEKEND WILL BE THE BUILD-UP TO A FRONTAL PASSAGE ON MONDAY. A POTENT LOW PRESSURE SYSTEM WILL SWING DOWN FROM THE CANADIAN ROCKIES LATE THIS WEEK...DRAGGING ALONG THE US/CANADA BORDER THIS WEEKEND. AS THE SYSTEM APPROACHES...A LARGE BERMUDA HIGH WILL CREATE A FETCH OF WARM-MOIST AIR UP THE EASTERN SEABOARD BOTH SAT AND SUN. SHOWERS AND TSTMS OF AN ISOLATED NATURE WILL BE POSSIBLE EACH DAY THIS WEEKEND...ALONG WITH HIGHS IN THE L90S HIGHER HUMIDITY THAN IN PAST DAYS. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... CIGS 3.0-4.0 KFT WILL BE MAINTAINED THIS AFTN. ELY WINDS WILL BCM VRB-LGT SLY THRU WED. WEAKLY-CAPPED AMS WILL SUPPORT SHWRS AND TSTMS THIS AFTN AND EVE. OVNGT LULL IN PCPN XPCD. ALTHOUGH LOW CIG DVLPMT IS VERY UNCERTAIN TNGT...FOG IS A PSBLTY OWING TO CONTD HIGH DEWPT TEMPS. SHWRS AND TSTMS LKLY TO DVLP AGAIN ON WED. A COUPLE OF DRY DAYS TO CLOSE OUT THE WORK WEEK...AS HIGH PRESSURE BRIEFLY BUILDS IN ACROSS THE REGION. THE WEEKEND WILL SEE THE RETURN OF MOISTURE AND CUMULUS FIELD...ALONG WITH ISOLATED TSTMS. A LOW PRESSURE SYSTEM APPROACHES FROM THE GREAT LAKES THIS WEEKEND... DRAGGING A COLD FRONT ACROSS THE AREA ON MONDAY. && .MARINE... ELY WIND WILL BCM SELY AS WEAK SFC LOPRES DVLPS IN SRN VA. LGT AND VRB WINDS XPCD THIS AFTN THRU WED MRNG BFR THEY INCR SLGTLY FROM THE S. NO HEADLINES XPCD ATTM...ALTHOUGH SLY FLOW MAY RESULT IN BRIEF GUSTS FROM CHANNELING. GENERALLY LIGHT SLY WINDS LATE THIS WEEK INTO THE WEEKEND...THOUGH SLY CHANNELING WILL OCCUR EACH AFTN/EVE. A COLD FRONT WILL THEN MOVE ACROSS THE AREA LATE MON INTO TUE OF NEXT WEEK. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && KRAMAR/GMS
Hazardous weather outlook, Jul 31, 11:01 AM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1101 AM EDT TUE JUL 31 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 011000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 1101 AM EDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS WILL DEVELOP THIS AFTERNOON NEAR THE BLUE RIDGE MOUNTAINS. ONE OR TWO STORMS COULD BECOME SEVERE AND WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-011000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 1101 AM EDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ALONG AND WEST OF THE BLUE RIDGE MOUNTAINS. A FEW STORMS COULD BECOME SEVERE THIS AFTERNOON AND WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KRAMAR
In the hours before
Special weather statement, Jul 31, 2:15 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 215 PM EDT TUE JUL 31 2012 VAZ028-WVZ050-055-311900- HARDY WV-HAMPSHIRE WV-FREDERICK VA- 215 PM EDT TUE JUL 31 2012 ...STRONG THUNDERSTORMS TO AFFECT HARDY...HAMPSHIRE AND FREDERICK COUNTIES... AT 215 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF AUGUSTA TO 4 MILES SOUTH OF DELRAY...MOVING NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE DELRAY...SHANKS...AUGUSTA...CAPON SPRINGS...YELLOW SPRING...YELLOW SPRING AND LEHEW. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE STORMS. && LAT...LON 3937 7854 3916 7839 3910 7859 3929 7878 TIME...MOT...LOC 1815Z 242DEG 8KT 3926 7867 3914 7857 HTS
Special weather statement, Jul 31, 3:15 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
315 PM EDT TUE JUL 31 2012
MDZ501-502-WVZ050-504-311945-
HAMPSHIRE WV-EXTREME WESTERN ALLEGANY MD-
CENTRAL AND EASTERN ALLEGANY MD-EASTERN MINERAL WV-
315 PM EDT TUE JUL 31 2012
...STRONG THUNDERSTORMS TO AFFECT HAMPSHIRE...EXTREME WESTERN
ALLEGANY...CENTRAL AND EASTERN ALLEGANY AND EASTERN MINERAL
COUNTIES...
AT 315 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHWEST OF RAWLINGS TO 2 MILES NORTH OF
WAPOCOMO TO 2 MILES NORTHEAST OF SHANKS...MOVING NORTHEAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE FORT ASHBY.
WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE
STORMS.
&&
LAT...LON 3965 7879 3954 7856 3937 7844 3927 7867
3939 7877 3950 7897
TIME...MOT...LOC 1915Z 231DEG 5KT 3951 7890 3943 7873
3935 7866
HTSSpecial weather statement, Jul 31, 3:20 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 320 PM EDT TUE JUL 31 2012 VAZ027-028-030-031-312000- SHENANDOAH VA-WARREN VA-CLARKE VA-FREDERICK VA- 320 PM EDT TUE JUL 31 2012 ...STRONG THUNDERSTORM TO AFFECT SHENANDOAH...WARREN...CLARKE AND FREDERICK COUNTIES... AT 320 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF STEPHENS CITY...MOVING EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE STEPHENS CITY...MILLWOOD PIKE...WINCHESTER AND GREENWOOD. PENNY-SIZE TO NICKEL-SIZE HAIL AND WIND GUSTS IN EXCESS OF 50 MPH CAN BE EXPECTED WITH THIS STORM. WINDS THIS STRONG CAN BRING DOWN LARGE TREE BRANCHES. TAKE SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3925 7809 3891 7817 3894 7837 3914 7836 TIME...MOT...LOC 1920Z 254DEG 10KT 3909 7829 HTS
Special weather statement, Jul 31, 4:25 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 425 PM EDT TUE JUL 31 2012 MDZ004-009-VAZ042-053-312115- FREDERICK MD-MONTGOMERY MD-LOUDOUN VA-FAIRFAX VA- 425 PM EDT TUE JUL 31 2012 ...STRONG THUNDERSTORM TO AFFECT FREDERICK...MONTGOMERY...LOUDOUN AND FAIRFAX COUNTIES... AT 426 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST OF COUNTRYSIDE...MOVING NORTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE LANSDOWNE...POOLESVILLE AND BOYDS. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3929 7754 3930 7725 3896 7731 3900 7747 TIME...MOT...LOC 2026Z 177DEG 18KT 3904 7738 HTS
Special weather statement, Jul 31, 4:27 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 427 PM EDT TUE JUL 31 2012 MDZ003-VAZ028-WVZ051>053-312115- WASHINGTON MD-MORGAN WV-JEFFERSON WV-BERKELEY WV-FREDERICK VA- 427 PM EDT TUE JUL 31 2012 ...STRONG THUNDERSTORM TO AFFECT WASHINGTON...MORGAN...JEFFERSON... BERKELEY AND FREDERICK COUNTIES... AT 428 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF SHANGHAI...MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE MARTINSBURG. STORM INTENSITY IS INCREASING...AND SEVERE WEATHER MAY DEVELOP RAPIDLY. REMAIN ALERT...AND BE PREPARED TO TAKE ACTION IF WARNINGS ARE ISSUED. PENNY-SIZE TO NICKEL-SIZE HAIL AND WIND GUSTS IN EXCESS OF 50 MPH CAN BE EXPECTED WITH THIS STORM. WINDS THIS STRONG CAN BRING DOWN LARGE TREE BRANCHES. TAKE SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3961 7791 3939 7787 3938 7824 3956 7827 TIME...MOT...LOC 2028Z 263DEG 14KT 3948 7814 HTS
Special weather statement, Jul 31, 5:00 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
500 PM EDT TUE JUL 31 2012
MDZ003-004-WVZ052-312130-
FREDERICK MD-WASHINGTON MD-BERKELEY WV-
500 PM EDT TUE JUL 31 2012
...STRONG THUNDERSTORM TO AFFECT FREDERICK...WASHINGTON AND BERKELEY
COUNTIES...
AT 500 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
CONOCOCHEAGUE...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE LONG MEADOW...HAGERSTOWN AND MUNICIPAL
STADIUM.
WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.
&&
LAT...LON 3962 7754 3952 7789 3968 7799 3973 7789
3973 7761
TIME...MOT...LOC 2100Z 244DEG 10KT 3964 7784
HTSThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:27 PM EDT | Coastal Flood Advisory | LWX | Anne Arundel | 13 hr |
| Jul 31, 4:25 PM EDT | Special Weather Statement | LWX | Montgomery | 50 min |
| Jul 31, 4:38 PM EDT | Severe Thunderstorm Warning | LWX | Howard, Montgomery, Prince George's | 52 min |
| Jul 31, 5:00 PM EDT | Special Weather Statement | LWX | Washington | 30 min |
| Jul 31, 5:25 PM EDT | Special Weather Statement | LWX | Frederick | 35 min |
| Jul 30, 8:03 PM EDT | Special Weather Statement | LWX | Highland | 27 min |
| Jul 31, 3:50 AM EDT | Special Marine Warning | LWX | 85 min | |
| Jul 31, 3:01 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 29 min |
| Jul 31, 3:20 PM EDT | Special Weather Statement | LWX | City of Winchester | 40 min |
| Jul 31, 5:27 PM EDT | Special Weather Statement | LWX | Fairfax, Prince William, City of Fairfax, City of Manassas, City of Manassas Park | 33 min |
| Jul 31, 5:45 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, City of Fairfax | 45 min |
| Jul 31, 6:03 PM EDT | Special Weather Statement | LWX | City of Charlottesville | 42 min |
| Jul 31, 6:23 PM EDT | Special Marine Warning | LWX | 44 min | |
| Jul 31, 6:28 PM EDT | Special Marine Warning | LWX | 38 min | |
| Jul 31, 6:47 PM EDT | Special Weather Statement | LWX | Orange | 28 min |
| Jul 31, 6:48 PM EDT | Special Weather Statement | LWX | Fauquier | 42 min |
| Jul 31, 6:56 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier | 49 min |
| Jul 31, 7:12 PM EDT | Special Weather Statement | LWX | Orange | 33 min |
| Jul 31, 7:20 PM EDT | Special Weather Statement | LWX | Greene | 25 min |
| Jul 31, 7:29 PM EDT | Special Weather Statement | LWX | Shenandoah | 61 min |
| Jul 31, 7:36 PM EDT | Special Weather Statement | LWX | Culpeper | 39 min |
| Jul 31, 7:45 PM EDT | Special Weather Statement | LWX | Augusta | 45 min |
| Jul 31, 7:51 PM EDT | Severe Thunderstorm Warning | LWX | Augusta | 39 min |
| Jul 31, 7:54 PM EDT | Special Weather Statement | LWX | Page | 51 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2012Severe Thunderstorm Warnings in Virginia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.